全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Saïda Abbas , Mouffak Benchohra , Yong Zhou ...
来源:[J].Advances in Difference Equations(IF 0.76), 2017, Vol.2017 (1)Springer
摘要:In this paper, by applying the technique of measure of weak noncompactness and Mönch’s fixed point theorem, we investigate the existence of weak solutions under the Pettis integrability assumption for a coupled system of Hadamard fractional differential equations.
作者:Qing Zhao , Shuhong Chen
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2017, Vol.2017 (1), pp.1-12Springer
摘要:Abstract(#br)We study partial regularity of very weak solutions to some nonhomogeneous A-harmonic systems. To obtain the reverse Hölder inequality of the gradient of a very weak solution, we construct a suitable test function by Hodge decomposition. With the aid of Gehring’s ...
作者:Idriss Ellahiani , El-Hassan Essoufi , Mouhcine Tilioua
来源:[J].Boundary Value Problems(IF 0.922), 2017, Vol.2017 (1), pp.1-20Springer
摘要:Abstract(#br)In this paper, we prove the existence of global weak solutions for a model described by the fractional Heisenberg equation for the magnetization field and the viscoelastic integro-differential equation for the displacements. We study the three-dimensional case. The d...
作者:Hong Tian , Shenzhou Zheng
来源:[J].Boundary Value Problems(IF 0.922), 2017, Vol.2017 (1), pp.1-27Springer
摘要:Abstract(#br)We prove global Lorentz estimates for variable power of the gradient of weak solution to linear elliptic obstacle problems with small partially BMO coefficients over a bounded nonsmooth domain. Here, we assume that the leading coefficients are measurable in one var...
作者:Liangliang Ma , Lei Zhang
来源:[J].Boundary Value Problems(IF 0.922), 2018, Vol.2018 (1), pp.1-23Springer
摘要:Abstract(#br)In this paper, we first write the velocity equation of the Bénard system in its two components, and consider the global weak solution of the resulting 2D Bénard system with partial dissipation, i.e. (1) μ 1 = 0 $\mu_{1}=0$ , μ 2 > 0 $\mu_{2}>0$ , μ 3 = 0 $\m...
作者:N. Javaid , S. Bilal , T. Donchev ...
来源:[J].Advances in Difference Equations(IF 0.76), 2019, Vol.2019 (1), pp.1-15Springer
摘要:Abstract(#br)We give a relatively short proof of the fact that the solution set of a nonlocal semilinear differential inclusion is dense in the weak solution set of the corresponding convexified system. Moreover, we prove a similar result for the solutions with continuous pseudod...
作者:Xiaona Cui
来源:[J].Boundary Value Problems(IF 0.922), 2017, Vol.2017 (1), pp.1-12Springer
摘要:... To narrow the gap for the existence of small regular solutions in B ˙ ∞ , ∞ − 1 ( R n ) $\dot{B}^{-1}_{\infty,\infty}(\mathbb{R}^{n})$ ,...
作者:Guangwei Du , Junqiang Han
来源:[J].Boundary Value Problems(IF 0.922), 2017, Vol.2017 (1), pp.1-17Springer
摘要:...gif" Format="GIF" Rendition="HTML" Type="Linedraw"/> R n $\mathbf{R}^{n}$ with globally Lipschitz coefficients satisfying Hörmander’s condition, and we prove the global higher integrability for the very weak solutions.
作者:Yan Dong
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2018, Vol.2018 (1), pp.1-13Springer
摘要:... First, the weak solutions of the variational inequality are defined. Second, the existence and uniqueness of the solutions in the weak sense are proved by using the penalty method and the reduction method.
作者:Jongrak Lee , Jae-Myoung Kim , Jung-Hyun Bae ...
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2018, Vol.2018 (1), pp.1-20Springer
摘要:... We study the existence of weak solutions for the problem above via the mountain pass theorem and the fountain theorem. Furthermore, we address the behavior of weak solutions to the problem near the origin under suitable assumptions for the nonlinear term f .

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×